MAUDE Adverse Event Report: ABBOTT ALLURE CRT-P; NO MATCH

ABBOTT ALLURE CRT-P; NO MATCH
Model Number PM3120
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturer report number: 2017865-2024-33369, 2017865-2024-33370, 2017865-2024-33371.It was reported, the system; device, right ventricular (rv) lead, right atrial (ra) lead and left ventricular (lv) lead became infected.The system was explanted to resolve the event.The patient was stable.
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.

Brand Name
ALLURE CRT-P
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key18772698
Report Number2017865-2024-33368
Device Sequence Number19964931
Product Code NIK
UDI-Device Identifier05414734507882
UDI-Public05414734507882
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2016
Device Model NumberPM3120
Device Lot Number4764246
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2024
Supplement Date Received by Manufacturer05/16/2024
Initial Report FDA Received Date02/23/2024
Supplement Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/28/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
QUICKFLEX MICRO LV LEAD; TENDRIL STS; TENDRIL STS
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown